# SDR ASAA2016031115880

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 36,022 hours, 11,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS L1063, L730, L1417 FAILED TO ILLUMINATE DURING TEST.  ACFT GROUNDED. R & R BATTERY & CHARGER.  OPS GOOD REF AMM 33-51-00.
